I've been prescribed 1.25mg bisoprolol as my heart rate was too fast doc said 145 but is now down to 90. I started taking them a month ago but came off after a week because of breathing was hard. Doc asked me to retry them after having a week off them which I agreed to try. Its 2 weeks now since I restarted them but am struggling to breath when I walk any distance - just pottering round the house is ok and driving is ok but to walk any distance my chest seems to tighten and I'm gasping for air, should I wait another week or so to let the meds take proper effect before going to doc or go asap?
He has you on a beta blocker because they control your pulse. What is happening is the other side effect of respiratory difficulties. Talk to your dr. You have to have your heart rate down, so you're going to need some meds. 90 isn't down all the way yet. And that's when you're on the med.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 1 answer
Posted 26 Dec 2011 • 1 answer
Posted 19 Oct 2013 • 3 answers
Posted 26 Nov 2015 • 0 answers
Posted 4 Apr 2016 • 0 answers